# SDR DALA2018110206402

- Difficulty date: October 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1025-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SSUPPORT CORRODED ON THE UPPER SURFACE BETWEEN BS 1025 - 1040, RBL 60.   REPAIRED IAW SRM 53-00-13, REPAIR 2.
